Le problème de M. Hadamard relatif à la diffusion des ondes

Myron Mathisson Varsovie

TBD mathscidoc:1701.33900

Acta Mathematica, 71, (1), 249-282, 1939.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:14 uploaded by actaadmin ] [ 71 downloads ] [ 0 comments ]
@inproceedings{myron1939le,
  title={Le problème de M. Hadamard relatif à la diffusion des ondes},
  author={Myron Mathisson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203114948328609},
  booktitle={Acta Mathematica},
  volume={71},
  number={1},
  pages={249-282},
  year={1939},
}
Myron Mathisson. Le problème de M. Hadamard relatif à la diffusion des ondes. 1939. Vol. 71. In Acta Mathematica. pp.249-282. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203114948328609.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved